# SDR A6WA200540258

- Difficulty date: July 21, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 7,548 hours, 6,459 cycles
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 6013500625
- Condition: Dented
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NESTED ANGLE ON FWD WEB OF ENGINE BEAM HAS A DEEP GOUGE IN RADIUS APPROX .300 INCH LONG X .075 INCH WIDE AND .050 DEEP.  REMOVED DAMAGED SECTION OF NESTING ANGLE.  FABRICATED AND INSTALLED REPAIR PARTS IAW EO. (K)
